# SDR RAIA00801002

- Difficulty date: January 1, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 8,732 hours, 8,316 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Unsecure
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, A, I

## Discrepancy

FLT 8018 - STL - DURING CLIMBOUT, PRESSURIZATION WAS INOPERATIVE IN AUTO AND MANUAL MODES.  MAINTENANCE RESECURED THE RIGHT PACK AIR CHECK VALVE.  OPS CHECKED GOOD.
